# SDR ASAA2017020619792

- Difficulty date: February 6, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,844 hours, 11,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 146A94018
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TEE ASSY AT BS 727D IS CORRODED.  ACFT GROUNDED. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.
